# SDR SWAA2013021912761

- Difficulty date: February 13, 2013
- Submitted: February 20, 2013
- Operation: Air carrier
- Aircraft: N498WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32480
- Aircraft time: 29,282 hours, 17,005 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Curtain
- Part number: 63350
- Condition: Out Of Position
- Location: Evac Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT ENTRY DOOR (L2), THE ESCAPE SLIDE GIRT BAR CURTAIN HAS FALLEN OUT OF THE COVER AND DRAGS ON THE THRESHOLD, NEEDS TO BE RESTOWED.  SLIDE IN SLIDE COMPARTMENT AND RE-INSTALLED SLIDE IAW MT 725-61-06 STEP 10.
